# SDR RAIA00404014

- Difficulty date: April 23, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 12,327 hours, 12,501 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: 32248001
- Part serial: 10303502
- Condition: Overheated
- Location: Nr 1
- Part time: 820 hours, 545 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BAT 1 OVHT MESSAGE ON EICAS. MAINTENANCE REMOVED AND REPLACED NR 1 BATTERY.
